Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Constant chest burning sensation above abdomen. What should be done?

I have constant chest burning sensation from 1 month, its on the lower right side of the chest just below the chest and above the abdominal. Sometime I don t feel any irritation but sometimes I do. I don t have any pain in chest or any problem in breathing but this burning sensation constantly irritates me. What should I do?? Please help.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
hi there, your complain is alittle vague but if the burning sensation is in the epigastric region then it could be due to gastric reflux or gastritis. You could try some antacid and a change in your food habit for a few days like taking small meals low in fat and spice at regular intervals and see if it helps. If you are tensed about something or lead a stressful life you need to relax and take up some activity like meditaion or yoga to calm you down. Take care.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor